# SDR SWAA2022030806460

- Difficulty date: May 20, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 56,028 hours, 27,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 149A8109114
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 847 + 18' LBL 11 ANGLE CRACKED BEHIND BKHD STANCHION / REMOVED SUPPORT ASSY BRACKET P/N 149A8109-114 FRPOM AFT CARGO STA 847+18' LBL11 BEHIND VACUUM WASTE TANK ENCLOSURE BULKHEAD STANCHION IAW SRM 51-40-02-0G-0 DUE TO CRACK. LOCATED AND MATCH DRILLED NEW SUPPORT ASSY ANGLE BRACKET IAW SRM 51-40-05-0G-0. INSTALLED IAW SRM 51-40-02-0G-0 AND BOEING DWG 149A8109 REB B.
